# SDR SWAA2020012874774

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 45,868 hours, 27,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR GIRT BAR RETAINING CLIP BROKEN.          / REMOVED/REPLACED FORWARD SERVICE DOOR GIRT BAR IAW CMM 25-60-37 VOL. #1.
